# SDR SAI060603

- Difficulty date: June 1, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- Aircraft time: 21,595 hours
- System (JASC): 8200 · Water Injection System
- Part: Fitting
- Part number: 2767035001
- Condition: Broken
- Location: Water Injection
- Part time: 21,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE ENGINE INSPECTION THE RT ENGINE CAWI FIREWALL FEED THRU PLASTIC FITTING WAS FOUND BROKEN OFF.  THE FITTING ATTACHES TO THE CAWI FIRING VALVE AND CAUSED THE RT ENGINES ALCOHOL NOT TO REACH THE INJECTION RING ON THE INLET OF THE ENGINE.
